Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 72, Number 1

All articles in this issue are freely accessible.

Representations of alternative algebras
R. D. Schafer.
Trans. Amer. Math. Soc. 72 (1952), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045101
On hyperdirichlet series and on related questions of the general theory of functions
Benjamin Lepson.
Trans. Amer. Math. Soc. 72 (1952), 18-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045801
Finitely additive measures
Kôsaku Yosida and Edwin Hewitt.
Trans. Amer. Math. Soc. 72 (1952), 46-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045194
On Fermat’s last theorem (thirteenth paper)
Taro Morishima.
Trans. Amer. Math. Soc. 72 (1952), 67-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046389
On the zeros of total sets of polynomials
Philip Davis and Henry Pollak.
Trans. Amer. Math. Soc. 72 (1952), 82-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045245
An application of doubly orthogonal functions to a problem of approximation in two regions
Philip Davis.
Trans. Amer. Math. Soc. 72 (1952), 104-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046434
On periodic maps and the Euler characteristics of associated spaces
E. E. Floyd.
Trans. Amer. Math. Soc. 72 (1952), 138-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046039
Generalization of Runge’s theorem to approximation by analytic functions
Annette Sinclair.
Trans. Amer. Math. Soc. 72 (1952), 148-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047137
On the oscillation of sums of random variables
M. Rosenblatt.
Trans. Amer. Math. Soc. 72 (1952), 165-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045326
On the application of the Borel-Cantelli lemma
K. L. Chung and P. Erdös.
Trans. Amer. Math. Soc. 72 (1952), 179-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045327